别样logo
$8.99

¥67

第2件5折
满$60享8折

Walgreens | Ibuprofen Tablets

机器人下单
官网直邮
100%正品
促销
满折
限时:精选商品满$60享8折
活动仅剩110天22小时45分钟
满免
Walgreens精选商品第2件5折
商家未说明结束时间,请尽早下单
商品参数
细节
1.84x 3.67x 1.83 inch,100.0 ea
商品描述
商品Walgreens|Ibuprofen Tablets,价格¥67,第1张图片详细描述商品Walgreens|Ibuprofen Tablets,价格¥67,第2张图片详细描述
商品Walgreens|Ibuprofen Tablets,价格¥67,第4张图片详细描述
官网详情

Product description:

Dye-free

Walgreens Pharmacist Recommended^

Learn more about Walgreens brand products

^Our pharmacists recommend the Walgreens brand. We invite you to compare to national brands.

^^This product is not manufactured or distributed by PF Consumer Healthcare 1 LLC, owner of the registered trademark Advil Tablets.

**Satisfaction Guarantee valid on Walgreens owned brand products only.

Do not take more than directed

Adults and children 12 years and over: take 1 tablet every 4 to 6 hours while symptoms persist

If pain or fever does not respond to 1 tablet, 2 tablets may be used

Do not exceed 6 tablets in 24 hours, unless directed by a doctor

Children under 12 years: ask a doctor

Avoid excessive heat 40 degrees C (104 degrees F)

See end flap for expiration date and lot number

Backache

Minor pain of arthritis

Menstrual cramps

Temporarily reduces fever

ingredients: Ibuprofen USP (NSAID) (Nonsteroidal Anti-inflammatory Drug) - 200 mg (Pain Reliever/Fever Reducer)

ingredients: Colloidal Silicon Dioxide,Corn Starch,Hypromellose,Lactose Anhydrous,Magnesium Stearate,Microcrystalline Cellulose,Polydextrose,Polyethylene Glycol,Povidone,Sodium Starch Glycolate,Stearic Acid,Triacetin

Warnings:

Hives

Facial swelling

Skin reddening

Asthma (wheezing)

Shock

Blisters

If an allergic reaction occurs, stop use and seek medical help right away.

Take a blood thinning (anticoagulant) or steroid drug

Are age 60 or older

Have had stomach ulcers or bleeding problems

Have 3 or more alcoholic drinks every day while using this product

Take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]

Right before or after heart surgery

You have a history of stomach problems, such as heartburn

You are taking a diuretic

You have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, or had a stroke

You have problems or serious side effects from taking pain relievers or fever reducers

Taking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirin

Taking any other drug

Feel faint

Have bloody or black stools

Vomit blood

Have stomach pain that does not get better

You have symptoms of heart problems or stroke:

Chest pain

Slurred speech

Leg swelling

Trouble breathing

Weakness in one part or side of body

Pain gets worse or lasts more than 10 days

Fever gets worse or lasts more than 3 days

Redness or swelling is present in the painful area

Any new symptoms appear

别样保障
立即购买
Ibuprofen Tablets 商品
Ibuprofen Tablets 商品

    Walgreens | Ibuprofen Tablets

    Walgreens | Ibuprofen Tablets

  • 价格¥67$8.99
  • 促销
    第2件5折
    满$60享8折
    扫码打开APP
    扫码领688元新人大礼包
  • 服务
    正品保障活动同步
    • 美国商家
    • 海外运输
    • 海关清关
    • 用户签收
  • 说明
    • 此商品不提供国内购物发票
    • 根据中国海关总署要求,您所购买的商品清关入境需要提供身份证信息进行入境申报,请您配合。我们不会向第三方泄露您的资料,请您放心
    无法取消订单
  • 描述

    Product description:
    Dye-free
    Walgreens Pharmacist Recommended^
    Learn more about Walgreens brand products
    ^Our pharmacists recommend the Walgreens brand. We invite you to compare to national brands.
    ^^This product is not manufactured or distributed by PF Consumer Healthcare 1 LLC, owner of the registered trademark Advil Tablets.
    **Satisfaction Guarantee valid on Walgreens owned brand products only.
    Do not take more than directed
    Adults and children 12 years and over: take 1 tablet every 4 to 6 hours while symptoms persist
    If pain or fever does not respond to 1 tablet, 2 tablets may be used
    Do not exceed 6 tablets in 24 hours, unless directed by a doctor
    Children under 12 years: ask a doctor
    Avoid excessive heat 40 degrees C (104 degrees F)
    See end flap for expiration date and lot number
    Backache
    Minor pain of arthritis
    Menstrual cramps
    Temporarily reduces fever
    ingredients: Ibuprofen USP (NSAID) (Nonsteroidal Anti-inflammatory Drug) - 200 mg (Pain Reliever/Fever Reducer)
    ingredients: Colloidal Silicon Dioxide,Corn Starch,Hypromellose,Lactose Anhydrous,Magnesium Stearate,Microcrystalline Cellulose,Polydextrose,Polyethylene Glycol,Povidone,Sodium Starch Glycolate,Stearic Acid,Triacetin
    Warnings:
    Hives
    Facial swelling
    Skin reddening
    Asthma (wheezing)
    Shock
    Blisters
    If an allergic reaction occurs, stop use and seek medical help right away.
    Take a blood thinning (anticoagulant) or steroid drug
    Are age 60 or older
    Have had stomach ulcers or bleeding problems
    Have 3 or more alcoholic drinks every day while using this product
    Take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]
    Right before or after heart surgery
    You have a history of stomach problems, such as heartburn
    You are taking a diuretic
    You have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, or had a stroke
    You have problems or serious side effects from taking pain relievers or fever reducers
    Taking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirin
    Taking any other drug
    Feel faint
    Have bloody or black stools
    Vomit blood
    Have stomach pain that does not get better
    You have symptoms of heart problems or stroke:
    Chest pain
    Slurred speech
    Leg swelling
    Trouble breathing
    Weakness in one part or side of body
    Pain gets worse or lasts more than 10 days
    Fever gets worse or lasts more than 3 days
    Redness or swelling is present in the painful area
    Any new symptoms appear

  • buynow qrcode icon
    扫码下单,
    ¥688大礼包~
    商品参数
    细节
    1.84x 3.67x 1.83 inch100.0 ea
    商品描述
    商品Walgreens|Ibuprofen Tablets,价格¥67 描述
    商品Walgreens|Ibuprofen Tablets,价格¥67 描述
    商品Walgreens|Ibuprofen Tablets,价格¥67 描述

    价格说明

    划线价:商品展示的划线价是指品牌专柜价、商品吊牌价或由供应商提供的正品零售价(如厂商指导价、建议零售价等)或该商品在别样上曾经展示过的销售价,并非原价;由于地区、时间的差异性和市场行情的波动,品牌专柜标价、商品吊牌价等可能会与您购物时展示的不一致,该价格仅供您参考。

    别样价:别样价为用户购买的商品详情页显示售价,是别样用户最终决定是否购买该商品的依据。具体成交价格根据商品参加活动,或使用优惠券,积分等发生变化,最终以订单结算页价格为准。

    价格异常:因可能存在系统缓存、页面更新延迟等不确定性情况,导致价格显示异常,商品具体售价请以订单结算页价格为准。如您发现异常情况出现,请联系我们修正,以便您能顺利购物。

    扫码领688元新人大礼包